You are here:

Pharmacy/beta blocker weight gain

Advertisement


Question
hi eric, im taking lisinopril, amlodipine and triamterene for hypertension. since then I have been having trouble losing weight and I feel tired all the time. what is causing this problem and what I can I do to get the weight off. in addition im also going through a weight loss plateau.

Answer
Hi Chrstopher,
Antihypertensive medications can make you feel tired. Other reasons could be anemia and low thyroid function. Have your thyroid and anemia profile checked.
It is a simple blood test.
Thank you for using Allexperts.
Sincerely,
Eric Brandt, B.Sc. pharm

Pharmacy

All Answers


Answers by Expert:


Ask Experts

Volunteer


Eric Brandt

Expertise

I am a practicing pharmacist.On my drug information website, I have answered hundreds of questions to date. The articles posted on my site include Parkinson`s disease. depression, menopause, diabetes, sleep and aging, congestive heart failure, calcium channel blockers, thyroid hormone replacement therapy, ADHD, multiple sclerosis an more.

Experience

I have experience in retail as well as hospital pharmacy pracice. Currently working in a hospital pharmacy. I am experienced in drug information. Over the last 6 years I have developed a successful web site for drug information.

The addressfor my drug information website is http://www.druginformation.bc.caThere you can read articles on varios areas of health interest. You can also leave me questions which I will personally answer. I also have a free health information newsletter called The Caplet. To subscribe send e-mail to thecaplet-subscribe@topica.com

©2016 About.com. All rights reserved.